# SDR SIMA20130109005

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 32,539 hours, 30,197 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 3 EMERGENCY LIGHT INVERTER WOULD NOT POWER EMERGENCY FLOOR STRIP SECTIONS 2 AND 3.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND CONNECTOR P8528 NOT FULLY SECURE.  TIGHTENED CONNECTOR AND PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW EMB 145 AMM 33-50-00.  ALL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
